# SDR 2003F00326

- Difficulty date: March 4, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N390GA
- Make and model: Stbros SD330
- Aircraft serial: SH3077
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SD3110853XU
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BEFORE START CHECKLIST, THE MAIN CARGO DOOR MI INDICATED CROSSHATCHED.  THE FLIGHT CREW STOPPED THE CHECKLIST AND THE FIRST OFFICER OPENED AND CLOSED THE MAIN CARGO DOOR.  THE ALL 7 DOORS MI'S INDICATED SHUT.  THE FLIGHT CREW CONTINUED THE CHECKLIST.  ALL 7 DOORS MI'S INDICATED SHUT DURING TAKEOFF AND THE FLIGHT.  THE FORWARD LEFT EMERGENCY EXIT DOOR INADVERTANTLY OPENED DURING LANDING AT ALBANY, NY.  THE FLIGHT CREW EXPERIENCED NO UNUSUAL FLIGHT CHARACTERISTICS AT ALL.  THE DIRECTOR OF MAINTENANCE HAD A MAIN DOOR, PART NUMBER SD3-11-2255 AND A LEFT EMERGENCY DOOR ASSEMBLY, PART NR SD3-11-053XU SENT TO ALBANY, NY TO REPLACE THE DAMAGED DOORS.  (M)
